Out of stock
SKU
13615
KD0.96
For Effective relief from Blocked & runny nose Headache & body ache Fever

PANADOL COLD & FLU DAY 24TAB

SKU 13615
KWD 0.96
Size: 24 قرص

In stock

For Effective relief from Blocked & runny nose Headache & body ache Fever

Panadol Cold + Flu Day caplets have been specially formulated to provide a day time cold treatment by providing releif from major cold and flu symptoms. Blocked and runny nose Headache & body ache Fever

Size

24 قرص

Directions of use

Adults ( including the elderly) and children 12 years and over: Take 1- 2 tablets. Repeat every 4 to 6 hours as necessary.Do not take more than 8 tablets in 24 hours.Not to be given to children under 12 years except on medical advice

Active Ingredients

Paracetamol 500 mgPhenylephrine Hydrochloride 5 mgCaffeine 25 mg

Indication

Used for Blocked and runny nose Headache , body ache andfever

Write Your Own Review
You're reviewing:PANADOL COLD & FLU DAY 24TAB
Your Rating